Open Access
Translator Disclaimer
June, 1983 Edgeworth Expansions for the Power of Permutation Tests
R. D. John, J. Robinson
Ann. Statist. 11(2): 625-631 (June, 1983). DOI: 10.1214/aos/1176346167

Abstract

A randomization model for a two-sample situation with additive treatment effects is considered. Edgeworth expansions for the power of the usual permutation test are derived, under some conditions on the unit errors, from previously obtained expansions under the null hypothesis of no treatment effect. A general error structure is considered and conditions for the validity of the expansions for both conditional and unconditional power are examined. The results are shown to generalise expansions obtained earlier by different methods for the special case of independent and identically distributed random variables.

Citation

Download Citation

R. D. John. J. Robinson. "Edgeworth Expansions for the Power of Permutation Tests." Ann. Statist. 11 (2) 625 - 631, June, 1983. https://doi.org/10.1214/aos/1176346167

Information

Published: June, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0514.62053
MathSciNet: MR696073
Digital Object Identifier: 10.1214/aos/1176346167

Subjects:
Primary: 60F05
Secondary: 62G10

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.11 • No. 2 • June, 1983
Back to Top